# SDR AALA202010299003

- Difficulty date: October 10, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 15,934 hours, 7,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SHEAR PLATE BETWEEN FR 69 AND FR 70 AT STR 23R, MEASURING L=0.634 IN.  REPLACED SHEAR PLATE WITH NEW, IAW SRM A319 51-42-11-801 AND 51-72-11-911-001 AND DRAWING D53474180.
